# SDR DALA2019093005574

- Difficulty date: September 30, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 76,217 hours, 56,753 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Disengaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC CHK FOUND L1 DOOR SLIDE PIN NOT ENGAGED. REMOVED L1 DOOR SLIDE REF W/C 2561-4964 INSTALLING NEW SLIDE REF W/C 2561-4964. SLIDE, EVAC, FO OFF 88-2560-9-0003 S/N 03040. (LP5587108)
